American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 72 found      Go to page: 1 2 3

[31] Earl Berkson and T. A. Gillespie. Mean-boundedness and Littlewood-Paley for separation-preserving operators. Trans. Amer. Math. Soc. 349 (1997) 1169-1189. MR 1407694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] V. I. Chilin, P. G. Dodds, A. A. Sedaev and F. A. Sukochev. Characterizations of Kadec-Klee properties in symmetric spaces of measurable functions. Trans. Amer. Math. Soc. 348 (1996) 4895-4918. MR 1390973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Peter G. Dodds, Theresa K.-Y. Dodds and Ben de Pagter. Noncommutative K\"othe duality . Trans. Amer. Math. Soc. 339 (1993) 717-750. MR 1113694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] N. J. Kalton. Differentials of complex interpolation processes for K\"othe function spaces . Trans. Amer. Math. Soc. 333 (1992) 479-529. MR 1081938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Miguel A. Ariño and Benjamin Muckenhoupt. Maximal functions on classical Lorentz spaces and Hardy's inequality with weights for nonincreasing functions . Trans. Amer. Math. Soc. 320 (1990) 727-735. MR 989570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Carsten Schütt. Lorentz spaces that are isomorphic to subspaces of $L\sp 1$ . Trans. Amer. Math. Soc. 314 (1989) 583-595. MR 974527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Aleš Založnik. Function spaces generated by blocks associated with spheres, Lie groups and spaces of homogeneous type . Trans. Amer. Math. Soc. 309 (1988) 139-164. MR 957065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Oscar Blasco. Hardy spaces of vector-valued functions: duality . Trans. Amer. Math. Soc. 308 (1988) 495-507. MR 951618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] N. L. Carothers and B. Turett. Isometries on $L\sb {p,1}$ . Trans. Amer. Math. Soc. 297 (1986) 95-103. MR 849469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Nikolaos S. Papageorgiou. Representation of set valued operators . Trans. Amer. Math. Soc. 292 (1985) 557-572. MR 808737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Eric Sawyer. Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator . Trans. Amer. Math. Soc. 281 (1984) 329-337. MR 719673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. Guerre and M. Levy. Espaces $l\sp{p}$ dans les sous-espaces de $L\sp{1}$ . Trans. Amer. Math. Soc. 279 (1983) 611-616. MR 709571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. Bourgain. Embedding $L\sp{1}$ in $L\sp{1}/H\sp{1}$ . Trans. Amer. Math. Soc. 278 (1983) 689-702. MR 701518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. A. Leckband and C. J. Neugebauer. A general maximal operator and the $A\sb{p}$-condition . Trans. Amer. Math. Soc. 275 (1983) 821-831. MR 682735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] D. Landers and L. Rogge. A characterization of best $\Phi $-approximants . Trans. Amer. Math. Soc. 267 (1981) 259-264. MR 621986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] N. J. Kalton and James W. Roberts. A rigid subspace of $L\sb{0}$ . Trans. Amer. Math. Soc. 266 (1981) 645-654. MR 617557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] L. Colzani and P. M. Soardi. $L\sp{p}$ norms of certain kernels of the $N$-dimensional torus . Trans. Amer. Math. Soc. 266 (1981) 617-627. MR 617555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. P. Blozinski. Multivariate rearrangements and Banach function spaces with mixed norms . Trans. Amer. Math. Soc. 263 (1981) 149-167. MR 590417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Akihito Uchiyama. A maximal function characterization of $H\sp{p}$ on the space of homogeneous type . Trans. Amer. Math. Soc. 262 (1980) 579-592. MR 586737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] N. J. Kalton. Linear operators on $L\sb{p}$ for $0. Trans. Amer. Math. Soc. 259 (1980) 319-355. MR 567084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ka Sing Lau and Jonathan K. Lee. On generalized harmonic analysis . Trans. Amer. Math. Soc. 259 (1980) 75-97. MR 561824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Robert R. Nelson. The spaces of functions of finite upper $p$-variation . Trans. Amer. Math. Soc. 253 (1979) 171-190. MR 536941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] W. B. Jurkat and J. L. Troutman. Maximal inequalities related to generalized a.e. continuity . Trans. Amer. Math. Soc. 252 (1979) 49-64. MR 534110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jacques Stern. Ultrapowers and local properties of Banach spaces . Trans. Amer. Math. Soc. 240 (1978) 231-252. MR 489594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Dennis Sentilles. An $L\sp{1}$-space for Boolean algebras and semireflexivity of spaces $L\sp{\infty }(X,\Sigma ,\mu )$ . Trans. Amer. Math. Soc. 226 (1977) 1-37. MR 0430769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] George F. Feissner. Hypercontractive semigroups and Sobolev's inequality . Trans. Amer. Math. Soc. 210 (1975) 51-62. MR 0511867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Peter W. Day. Decreasing rearrangements and doubly stochastic operators . Trans. Amer. Math. Soc. 178 (1973) 383-392. MR 0318962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ben-Ami Braun. On the multiplicative completion of certain basic sequences in $L\sp{p},$ $1. Trans. Amer. Math. Soc. 176 (1973) 499-508. MR 0313777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] C. Stegall. Banach spaces whose duals contain $l\sb{1}(\Gamma )$ with applications to the study of dual $L\sb{1}(\mu )$ spaces . Trans. Amer. Math. Soc. 176 (1973) 463-477. MR 0315404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Colin Bennett. A pair of indices for function spaces on the circle . Trans. Amer. Math. Soc. 174 (1972) 289-304. MR 0333699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia